MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH ANATOMIC; SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH ANATOMIC; SHOULDER PROSTHESIS
Model Number DIAMETER 43 mm CENTERED
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to dislocation that occured approximately a month after the primary surgery.The primary surgery used the easytech anatomical system.During the revision surgery, the surgeon explanted the 43x16mm centered head, the +0mm double taper and the anatomical glenoid.Then, he converted anatomical configuration to a reverse configuration by implanting a ø24 baseplate, a +10mm post extension, a ø36 eccentric glenosphere, a 135/145 ø36/+3 humeral cup and associated screws.

Brand Name
EASYTECH ANATOMIC
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12452019
Report Number3009532798-2021-00136
Device Sequence Number19134267
Product Code HSD
UDI-Device Identifier03701037300404
UDI-Public03701037300404
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberDIAMETER 43 mm CENTERED
Device Catalogue Number106-4316
Device Lot NumberN0353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;